English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Formal multiplications, bialgebras of distributions and nonassociative Lie theory

MPS-Authors
/persons/resource/persons235844

Mostovoy,  Jacob
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Mostovoy_formal_2010.pdf
(Any fulltext), 268KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Mostovoy, J., & Pérez-Izquierdo, J. M. (2010). Formal multiplications, bialgebras of distributions and nonassociative Lie theory. Transformation Groups, 15(3), 625-653. doi:10.1007/s00031-010-9106-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2355-5
Abstract
There is no abstract available